# SDR SWAA2015010535452

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 34,858 hours, 20,526 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1061833
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW HEAT WIRE WAS ARCING.  R & R R1 WINDOW ASSEMBLY IAW MM.
